The multiplicity-one theorem for generic automorphic forms of GSp(4)

Dihua Jiang, David Soudry

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We prove the multiplicity-one theorem for irreducible, globally generic, cuspidal, automorphic representations of GSp4(A{double-struck}) occurring in the space of cuspidal automorphic functions on GSp4(A{double-struck}), where A{double-struck} is the ring of adeles of a totally real number field k.

Original languageEnglish (US)
Pages (from-to)381-388
Number of pages8
JournalPacific Journal of Mathematics
Volume229
Issue number2
DOIs
StatePublished - Feb 1 2007

Keywords

  • Automorphic forms
  • Multiplicity-one theorem

Fingerprint Dive into the research topics of 'The multiplicity-one theorem for generic automorphic forms of GSp(4)'. Together they form a unique fingerprint.

  • Cite this